Twice I've taken this drug - in 2011 and 2015. Both times I became a psycho. I simply wasn't me but the biggest pain on earth - antagonistic, extremely sad and depressed, with high stress, anxiety and fear as well as suspicion towards anyone around me. This was NOT fun. I put the 2 times I used it together after the second use in 2015 and realized it had to be this drug. I lost a few friends and frightened a few neighbors. I don't know how to explain this to anyone. I'm a very sane person otherwise. Am I just a very unique case, or are there others out there? I used it for post-op pain. Thank you,
I take Hydrocodone/Acetaminophen 10-325 mg on a daily basis for back pain and have never had a reaction like that, and I work in medicare and never heard of anything like that. an adverse reaction that severe may be an allergic reaction to it. perhaps oxycodone (percocet) may work better for you. It's certainly not uncommon to have an allergic reaction to hydrocodone.
Hydrocodone with acetaminophen or tylenol is also known as Vicodin. That is possible to have that kind of effect anytime you are altering your brains function. In this case, its altering pain perception by the brain. It can make you drowsey, irritable, its possible to feel different as you have said. Try other medicines like ibuprofen, alive or regular aspirin for pain and see if that works
- Acetaminophen Drug Information
- Acetaminophen / Hydrocodone Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 4 answers
Posted 27 Apr 2010 • 5 answers
Acetaminophen/Hydrocodone - How can I reverse the effects of hydrocodone-acetaminophen 5-500? I took
Posted 23 Sep 2013 • 1 answer
Posted 28 Jun 2016 • 1 answer
Posted 12 Nov 2016 • 1 answer